# SDR SWAA2021031654856

- Difficulty date: March 12, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 63,596 hours, 37,608 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG WING W/W UPPER WING PANEL SUPPORT FWD ATTACH '2' ANGLE IS CRACKED / R/R L/H MLG WING W/W UPPER WING PANEL SUPPORT FWD ATTACH 'Z' ANGLE IAW SRM 51-40-02
